Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
rschamess

Acne Getting WORSE with regimen?

Recommended Posts

My teenage daughter started this regimen about a week ago and each day her acne seems to be getting worse.  It's also starting to spread to parts of her face that have been clear before.  She has terribly sensitive skin (most moisturizers "burn"), and she's been very dutiful about each step of the regimen, not using a washcloth, only pea-sized benzo, etc.  I'm worried that it's all just making things worse.  She's only doing the whole regimen once a day now (she uses just water in the morning).  Help!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×